MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ SMARTSITE¿ SECONDARY SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 10013364
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris¿ smartsite¿ secondary set tubing snapped off and started leaking chemotherapy medicine after being prepared for use.The following information was provided by the initial reporter: "chemo was prepared in pharmacy and approved to go to administration.While in the bag the tubing snapped off and started leaking in the bag.They noticed it before it went out to the floor.This is now the second time in the last 6 days, and several of many to happen to this account.We have implemented an inspection of every tubing set to ensure it is not kinked before as well.".
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary a photo was received and analyzed by our quality team.The photo provided had clear signs of separation below the drip chamber and the customer's complaint has been verified.Without a physical sample, the root cause of this failure remains unknown.A device history record review for model 10013364 lot number 21015483 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BD ALARIS¿ SMARTSITE¿ SECONDARY SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12829168
Report Number9616066-2021-52437
Device Sequence Number1520570
Product Code FPA
UDI-Device Identifier50885403221925
UDI-Public50885403221925
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/07/2024
Device Model Number10013364
Device Catalogue Number10013364
Device Lot Number21015483
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer11/30/2021
Initial Report FDA Received Date11/17/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown